# SDR COEA2009081201965

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N965FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0084
- Aircraft time: 9,448 hours, 12,442 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Propeller Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXI BACK - GEG FLT 8777.  DURING TAXI THE PILOT DISCOVERED THE NP INOP, READS ZERO AT ALL PROP SPEEDS.  REMOVED NP CONNECTOR, CLEANED, DRIED AND REINSTALLED.  AIRCRAFT RETURNED TO SERVICE.
